Leader Acetaminophen, Extra Strength, 500 mg, Adults, Gelcaps

50 gelcaps


 

Product Details

For adults Pain reliever/fever reducer. Aspirin free. Rapid release. Compare to Tylenol Extra Strength rapid release gels active ingredient (all trademarks are property of their respective owners. This product is not affliated with the makers/ownders of Tylenol Extra Strength Rapid Release Gels). All Leader brand products have a 100% money back guarantee. www.myleader.com Made in India.

Nutrition Facts

Warnings

Important: Read all product information before using. Keep the carton for important information. Tamper Evident: Do not use if imprinted safety seal under cap is broken or missing.

Manufacturer

CARDINAL HEALTH
Dublin, OHIO 43017 USA

UPC

00096295136197